Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Global attractor")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 353

  • Page / 15

Export

Selection :

  • and

On the Z2 index of the global attractor for a class of p-Laplacian equationsCHENGKUI ZHONG; WEISHENG NIU.Nonlinear analysis. 2010, Vol 73, Num 12, pp 3698-3704, issn 0362-546X, 7 p.Article

Attractor and spatial chaos for the Brusselator in RBOLING GUO; YONGQIAN HAN.Nonlinear analysis. 2009, Vol 70, Num 11, pp 3917-3931, issn 0362-546X, 15 p.Article

On the existence of a global attractor for the Brinkman-Forchheimer equationsUGURLU, Davut.Nonlinear analysis. 2008, Vol 68, Num 7, pp 1986-1992, issn 0362-546X, 7 p.Article

Global attractor for a model of extensible beam with nonlinear damping and source termsTO FU MA; NARCISO, Vando.Nonlinear analysis. 2010, Vol 73, Num 10, pp 3402-3412, issn 0362-546X, 11 p.Article

On the global attraction for the generalized Liénard equationLIQIN ZHAO.Journal of mathematical analysis and applications. 2007, Vol 329, Num 2, pp 1118-1126, issn 0022-247X, 9 p.Article

Global attractor of a modified Swift-Hohenberg equation in Hk spacesLINGYU SONG; YINDI ZHANG; TIAN MA et al.Nonlinear analysis. 2010, Vol 72, Num 1, pp 183-191, issn 0362-546X, 9 p.Article

Limiting behavior of a global attractor for lattice nonclassical parabolic equationsCAIDI ZHAO; SHENGFAN ZHOU.Applied mathematics letters. 2007, Vol 20, Num 7, pp 829-834, issn 0893-9659, 6 p.Article

A non-autonomous two-phase flow model with oscillating external force and its global attractorTACHIM MEDJO, T.Nonlinear analysis. 2012, Vol 75, Num 1, pp 226-243, issn 0362-546X, 18 p.Article

A note on the existence of a global attractor for the Brinkman-Forchheimer equationsOUYANG YAN; YANG, Ling-E.Nonlinear analysis. 2009, Vol 70, Num 5, pp 2054-2059, issn 0362-546X, 6 p.Article

Asymptotic dynamics of plate equations with a critical exponent on unbounded domainHAIBIN XIAO.Nonlinear analysis. 2009, Vol 70, Num 3, pp 1288-1301, issn 0362-546X, 14 p.Article

Attractor of dissipative radially symmetric Zakharov equations outside a ballYONGSHENG LI; BOLING GUO.Mathematical methods in the applied sciences. 2004, Vol 27, Num 7, pp 803-818, issn 0170-4214, 16 p.Article

Existence of global attractors for the Benjamin-Bona-Mahony equation in unbounded domainsBIXIANG WANG; FUSSNER, Daniel W; CHENGGENG BI et al.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 34, pp 10491-10504, issn 1751-8113, 14 p.Article

Global attractor for a class of Kirchhoff modelsYANG ZHIJIAN; JIN BAOXIA.Journal of mathematical physics. 2009, Vol 50, Num 3, issn 0022-2488, 032701.1-032701.29Article

Global attractors for weighted p-Laplacian equations with boundary degeneracySHAN MA; HONGTAO LI.Journal of mathematical physics. 2012, Vol 53, Num 1, issn 0022-2488, 012701.1-012701.8Article

Asymptotic behavior of the global attractors to the boussinesq system for rayleigh-bénard convection at large prandtl numberXIAOMING WANG.Communications on pure and applied mathematics. 2007, Vol 60, Num 9, pp 1293-1318, issn 0010-3640, 26 p.Article

Global attractivity of the recursive sequence xn+1 = (α - βxn-1)/(γ + xn)EL-OWAIDY, H. M; AHMED, A. M; ELSADY, Z et al.Applied mathematics and computation. 2004, Vol 151, Num 3, pp 827-833, issn 0096-3003, 7 p.Article

Global periodic attractor for strongly damped wave equations with time-periodic driving forceHONGYAN LI; SHENGFAN ZHOU; FUQI YIN et al.Journal of mathematical physics. 2004, Vol 45, Num 9, pp 3462-3467, issn 0022-2488, 6 p.Article

Trajectory and global attractors for evolution equations with memoryCHEPYZHOV, V. V; GATTI, S; GRASSELLI, M et al.Applied mathematics letters. 2006, Vol 19, Num 1, pp 87-96, issn 0893-9659, 10 p.Article

Existence of a global attractor for a p-Laplacian equation in RnYANG, Mei-Hua; SUN, Chun-You; ZHONG, Cheng-Kui et al.Nonlinear analysis. 2007, Vol 66, Num 1, pp 1-13, issn 0362-546X, 13 p.Article

Global attractors for one dimensional p-Laplacian equationKHANMAMEDOV, A. Kh.Nonlinear analysis. 2009, Vol 71, Num 1-2, pp 155-171, issn 0362-546X, 17 p.Article

Existence of a global attractor for the parabolic equation with nonlinear Laplacian principal part in an unbounded domainKHANMAMEDOV, A. Kh.Journal of mathematical analysis and applications. 2006, Vol 316, Num 2, pp 601-615, issn 0022-247X, 15 p.Article

The viscous Cahn-Hilliard equation with inertial termBONFOH, Ahmed.Nonlinear analysis. 2011, Vol 74, Num 3, pp 946-964, issn 0362-546X, 19 p.Article

The generalized Korteweg―de Vries-Burgers equation in H2(ℝ)DLOTKO, Tomasz.Nonlinear analysis. 2011, Vol 74, Num 3, pp 721-732, issn 0362-546X, 12 p.Article

GLOBAL ATTRACTORS FOR THE SUSPENSION BRIDGE EQUATIONS WITH NONLINEAR DAMPINGPARK, Jong-Yeoul; KANG, Jum-Ran.Quarterly of applied mathematics. 2011, Vol 69, Num 3, pp 465-475, issn 0033-569X, 11 p.Article

Finite dimensional global attractor for a parametric nonlinear Schrödinger system with a trapping potentialGOUBET, O; LEGRY, L.Nonlinear analysis. 2010, Vol 72, Num 12, pp 4397-4406, issn 0362-546X, 10 p.Article

  • Page / 15